I was prescibed klonopin a while ago at the same time as I was diagnosed with alcohol dependence. When I began outpatient rehab they told me I should never have been given the klonopin because it can be addictive. So I threw it out.
Well i've been sober for 6 months and I had some stressfull events lately coupled with the fact that i'm a very nervous/anxious person so I took some of the klonopin prescibed to my mother and I loved it. So I started taking more. Long story short i've taken it every day for a couple weeks and more than was prescribed. (ive been taking like 3 pills, dont know the mg but they are pink). Anyway, I want to nip this in the bud now and stop taking it before my mom knows i've been taking hers but the rehab people told me if you stop taking it all the sudden you can have seizures.
The question is, is it worse to stop taking it all the sudden or to keep going, getting possibly more dependent on it and possibly in trouble with my mom?
clonazepam tablet is real name for klonopin is a benzodiazepine, hardest drug to get off of, start taking 1 and 1/2 pill a day, for about a week, ( if you've been taking 3) and then 1/2 pill for a week, then 1/4 pill, see if that works, tell mom, fess up, and don't use drugs!
Also there a is a benzodiazepine group on yahoo groups. Ask them for contact for a booklet from great britian on withdrawal, be thankful you didn't do this for a long time!
Clonazepam (klonopinÂ® wafer) is a benzodiazepine. Benzodiazepines belong to a group of medicines that slow down the central nervous system. Clonazepam orally disintegrating tablets are effective in treating a mental health condition called panic disorder. Federal law prohibits the transfer of clonazepam to any person other than the patient for whom it was prescribed. Do not share this medicine with anyone else. Generic clonazepam orally disintegrating tablets are available.
I take 2 mg a night. I am without it now for three days and I am suffering severe mania. That is what happens. I feel as if a heart attack is coming on. Thank God my doctor called in. I was just stubborn and thought I could go off and be fine. NOT! My system is suffering terribly. I can feel a seizure coming on. Advice to others. Do not stop dramatically